| Model Number |
CD1231-40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was performed, and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The cause of infection could not be determined.
Event or Problem Description
It was reported that the patient presented for a follow-up in clinic with redness and swelling on the pocket site.It was also noted that lead eroded.The physician did not allege that the infection was related to the product nor the procedure.The entire system was explanted.The patient was stable.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The product was returned, and the interrogation results as well as the visual inspection were found to be normal.The cause of infection could not be traced to the device.